Bulletin of the American Mathematical Society

Review: J. W. Green, Aspects of the Calculus of Variations

W. T. Reid

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 7 (1940), 595-596.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502779

Citation

Reid, W. T. Review: J. W. Green, Aspects of the Calculus of Variations. Bull. Amer. Math. Soc. 46 (1940), no. 7, 595--596. https://projecteuclid.org/euclid.bams/1183502779


Export citation